| Model Number |
M0062101180 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a percutaneous nephrolithotomy procedure with this nephromax nephrostomy balloon catheter, the device was weak at maximum inflation and it ruptured; additioanlly, it was said that there was a bleeding as cause of this event.No further information was reported and there were no additional patient complications reported.
Additional Manufacturer Narrative
Block b3: date of event was approximated to 04/01/2024 based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Additional Manufacturer Narrative
B3: event date.B5: type of procedure.D4: lot number, expiration date.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.Imdrf evaluation conclusion code d1001 has been added.
Event or Problem Description
It was reported that during a percutaneous nephrolithotomy procedure with this nephromax nephrostomy balloon catheter, the device was weak at maximum inflation and it ruptured; additionally, it was said that there was a bleeding as cause of this event.No further information was reported and there were no additional patient complications reported.